# SDR EIA990152

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE MAIN CABIN LEFT SEAT TRACK ATTACH POINT WAS FOUND TO HAVE HEAVY CORROSION AT STATION 786 APPROX 21 INCHES FROM CENTER.  REPAIRED SEAT TRACK AS REQUIRED PER ECRA 915-53-045-2.  (M)
